Illinois Journal of Mathematics

On mixed groups of torsion-free rank one

Charles K. Megibben

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 11, Issue 1 (1967), 134-144.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054791

Digital Object Identifier
doi:10.1215/ijm/1256054791

Mathematical Reviews number (MathSciNet)
MR0202832

Zentralblatt MATH identifier
0139.25204

Subjects
Primary: 20.30

Citation

Megibben, Charles K. On mixed groups of torsion-free rank one. Illinois J. Math. 11 (1967), no. 1, 134--144. doi:10.1215/ijm/1256054791. https://projecteuclid.org/euclid.ijm/1256054791


Export citation